(18.207.254.88)
Users online: 1890    [ij] [ij] [ij] 
Email id
 

Indian Journal of Industrial and Applied Mathematics
Year 2008, Volume-1, Issue-1 (January–June)
Print ISSN : 0973-4317
Online ISSN : 1945-919X

Table of contents

Editorial
Prof. A. H. Siddiqi

 

New Enhanced Chaotic Number Generators
René Lozi

State-of-the-art in the solution of control-Related Nonlinear Optimisation Problems
Hans D. Mittelmann

An Introduction to Wave Packet Systems In L2
Ole Christensen, Asghar Rahimi

Application of Discrete and Continous Wavelets for Saudi Arabian Meteorological Data Analysis
Shafiqur Rehman, Abdul Hasan Siddiqi, Naif M. Al-Abbadi

Spacecraft Motion Under Gravity and Aerodynamic Torque
Rashmi Bhardwaj, Mani Sethi

Top

║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
420,737,034 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.